# SDR SWAA2022060805354

- Difficulty date: May 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 50,797 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD BULKHEAD SUPPORT AT STA 727+5; LBL 8 TO LBL 11; WL 156. / [01] CHECK LIMITS FOR PART; NO FOUND ALLOWABLE DAMAGED ON SRM FOR THIS PART REPAIRED BY REPLACEMENT PART PER SRM 51-10-02 STEP 9;[02] VERIFIED CORRECTIVE ACTION #1.;[03] REMOVED AND REPLACED ACB FWD BULKHEAD TO FLOOR SUPPORT SUPPORT BS 727 +5 WL 156;[04] REMOVED AND REPLACED ACB FWD BULKHEAD TO FLOOR SUPPORT SUPPORT BS 727 +5 WL 156 IAW SOPM 20-50-01 AND DWG # 453A2611;[05] PART REMOVAL UPDATED;[06] UPDATED PART INSTALLATION;[07] VERIFIED CORRECTIVE ACTION #4.;[08] VERIFIED ALL STEPS COMPLETE.
